Skip to main content
Log in

Optimality and Duality for Multiobjective Semi-infinite Variational Problem Using Higher-Order B-type I Functions

  • Published:
Journal of the Operations Research Society of China Aims and scope Submit manuscript

Abstract

The notion of higher-order B-type I functional is introduced in this paper. This notion is utilized to study optimality and duality for multiobjective semi-infinite variational problem in which the index set of inequality constraints is an infinite set. The concept of efficiency is used as a tool for optimization. Mond–Weir type of dual is proposed for which weak, strong, and strict converse duality theorems are proved to relate efficient solutions of primal and dual problems.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Charnes, A., Cooper, W.W., Kortanek, K.: A duality theory for convex programs with convex constraints. Bull. Am. Math. Soc. 68, 605–608 (1962)

    Article  MathSciNet  Google Scholar 

  2. Geoffrion, A.M.: Proper efficiency and the theory of vector maximization. J. Math. Anal. Appl. 22, 618–630 (1968)

    Article  MathSciNet  Google Scholar 

  3. Lopez, M., Still, G.: Semi-infinite programming. Eur. J. Oper. Res. 180, 491–518 (2007)

    Article  MathSciNet  Google Scholar 

  4. Kanzi, N., Nobakhtian, S.: Optimality conditions for non smooth semi-infinite multi-objective programming. Optim. Lett. 8, 1517–1528 (2014)

    Article  MathSciNet  Google Scholar 

  5. Kanzi, N., Nobakhtian, S.: Optimality conditions for non-smooth semi-infinite programming. Optimization 59, 717–727 (2010)

    Article  MathSciNet  Google Scholar 

  6. Mishra, S.K., Jaiswal, M., Hoai An, L.T.: Duality for non-smooth semi-infinite programming problems. Optim. Lett. 6, 261–271 (2012)

    Article  MathSciNet  Google Scholar 

  7. Canovas, M.J., Lopez, M.A., Mordukhovich, B.S., Parra, J.: Variational analysis in semi-infinite and infinite programming, I: stability of linear inequality systems of feasible solutions. SIAM J. Optim. 20, 1504–1526 (2010)

    Article  MathSciNet  Google Scholar 

  8. Canovas, M.J., Lopez, M.A., Mordukhovich, B.S., Parra, J.: Variational analysis in semi-infinite and infinite programming II. SIAM J. Optim. 20, 2788–2806 (2010)

    Article  MathSciNet  Google Scholar 

  9. Hanson, M.A., Mond, B.: Necessary and sufficient conditions in constrained optimization. Math. Program. 37, 51–58 (1987)

    Article  MathSciNet  Google Scholar 

  10. Rueda, N.G., Hanson, M.A.: Optimality criteria in mathematical programming. J. Math. Anal. Appl. 130, 375–385 (1988)

    Article  MathSciNet  Google Scholar 

  11. Kaul, R.N., Suneja, S.K., Srivastava, M.K.: Optimality criteria and duality in multi-objective optimization involving generalized invexity. J. Optim. Theory Appl. 80, 465–482 (1994)

    Article  MathSciNet  Google Scholar 

  12. Jaiswal, M., Mishra, S.K.: Optimality conditions and duality for multi-objective semi-infinite programming problems with generalized \((C,\alpha,\rho, d)\)-convexity. Ann. Univ. Buchar. 6, 83–98 (2015)

    MathSciNet  MATH  Google Scholar 

  13. Jaiswal, M., Mishra, S.K., Shamary, B.A.: Optimality conditions and duality for semi-infinite programming involving semilocally type I-preinvex and related functions. Commun. Korean Math. Soc. 27(2), 411–423 (2012)

    Article  MathSciNet  Google Scholar 

  14. Soleimani, M., Jahanshahloo, G.R.: Non-smooth multi-objective optimization using limiting sub-differentials. J. Math. Anal. Appl. 328, 281–286 (2007)

    Article  MathSciNet  Google Scholar 

  15. Mishra, S.K., Jaiswal, M., Hoai An, L.T.: Optimality conditions and duality for non differentiable multi-objective semi-infinite programming problems with generalized \((C,\alpha,\rho, d)\)-convexity. J. Syst. Sci. Complex. 28, 47–59 (2015)

    Article  MathSciNet  Google Scholar 

  16. Hanson, M.A.: Bounds for functionally convex optimal control problems. J. Math. Anal. Appl. 8, 84–89 (1964)

    Article  MathSciNet  Google Scholar 

  17. Bhatia, D., Mehra, A.: Optimality conditions and duality for multi-objective variational problems with generalized B-invexity. J. Math. Anal. Appl. 234, 341–360 (1999)

    Article  MathSciNet  Google Scholar 

  18. Nahak, C., Behara, N.: Optimality conditions and duality for multi-objective variational problems with generalized \(\rho ,-(\eta ,\theta )\)-B-Type-I functions . J. Control Sci. Eng. pp. 11 (2011). https://doi.org/10.1155/2011/497376

  19. Sharma, B., Kumar, P.: Necessary optimality conditions for multi-objective semi-infinite variational problem. Am. J. Oper. Res. 6, 36–43 (2016)

    Google Scholar 

  20. Mititelu, S., Stancu-Minastan, I.M.: Efficiency and duality for multi-objective fractional variational problems with \(\rho, b\)-quasiinvexity. Yugosl. J. Oper. Res. 19, 85–99 (2009)

    Article  MathSciNet  Google Scholar 

  21. Bector, C.R., Husain, I.: Duality for multi-objective variational problems. J. Math. Anal. Appl. 166, 214–229 (1992)

    Article  MathSciNet  Google Scholar 

Download references

Acknowledgements

The authors are grateful to Professor (Mrs.) Davinder Bhaita (Rtd.) from Department of Operational Research for her kind guidance throughout the preparation of this paper.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Jyoti Dagar.

Additional information

Jyoti was supported by University Grant Commission Non-NET research fellowship, India (No. Schs/Non-NET/139/Ext-142/2015-16/1931).

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Kumar, P., Dagar, J. Optimality and Duality for Multiobjective Semi-infinite Variational Problem Using Higher-Order B-type I Functions. J. Oper. Res. Soc. China 9, 375–393 (2021). https://doi.org/10.1007/s40305-019-00269-6

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s40305-019-00269-6

Keywords

Mathematics Subject Classification

Navigation